MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT229114A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 29th february, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 700.As it was stated, paint damage occurred on the suspension arm, the problem was discovered during maintenance.It was confirmed by technician the mechanical damage occurred due to collision.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem and h4 manufacture date and h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous h4 manufacture date: 2020-09-25.Corrected h4 manufacture date: 2020-09-28.Previous b5 describe event and problem: on 29th february, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 700.As it was stated, paint damage occurred on the suspension arm, the problem was discovered during maintenance.It was confirmed by technician the mechanical damage occurred due to collision.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Corrected b5 describe event and problem: on 29th february, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 700.As it was stated and confirmed by photographic evidence paint damage occurred on the suspension arm and the label was chipping, the problem was discovered during maintenance.It was confirmed by technician the mechanical damage occurred due to collision outside the surgical field.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of surgical lights - powerled ii 700.As it was stated and confirmed by photographic evidence paint damage occurred on the suspension arm and the label was chipping, the problem was discovered during maintenance.It was confirmed by technician the mechanical damage occurred due to collision outside the surgical field.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered during maintenance.A root cause analysis for paint peeling problem was performed by subject matter experts and concluded that all maquet sas products comply with: iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.Iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.Paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.Disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid the collisions between devices.Minor paint chip can be repaired with touch up paint, nevertheless, the parts impacted by serious damage must be replaced.It is also recommended to avoid excessive friction during cleaning or inappropriate cleaning products.As stated by the subject matter expert at the manufacturing site, label peeling is probably due to collision or repeated excessive rubbing during cleaning of the device, the use of aggressive or unsuitable cleaning agents may be a contributing factor.The user manual mentions to check the lightheads for chipped paint, impact marks and any other damages during daily checks.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
On 29th february, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 700.As it was stated and confirmed by photographic evidence paint damage occurred on the suspension arm and the label was chipping, the problem was discovered during maintenance.It was confirmed by technician the mechanical damage occurred due to collision outside the surgical field.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Additional Manufacturer Narrative
The correction of d1 brand name, d4 version or model #, d4 catalog #, d4 serial #, d4 unique identifier (udi) # fields deems required.This is based on the internal evaluation.Previous d1 brand name: powerled ii 700.Corrected d1 brand name: maquet powerled ii.Previous d4 version or model #: ard569201917.Corrected d4 version or model #: ardpwt229114a.Previous d4 catalog #: ard569201917.Corrected d4 catalog #: n/a.Previous d4 serial #: (b)(6).Corrected d4 serial #: (b)(6).Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18836258
Report Number9710055-2024-00193
Device Sequence Number15336630
Product Code FTD
UDI-Device Identifier03700712406790
UDI-Public(01)03700712406790
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberARDPWT229114A
Device Catalogue NumberARD569201917
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer07/31/2024
10/30/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date08/07/2024
11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown